# SDR ASOA201000887

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTES AT FS 409+128 RBL 18 WL 69.0 IN RADIUS OF OTBD U CHANNEL OF THE BULKHEAD BEAM APPROX .30" LONG 50 PERCENT FULL SCREEN HEIGHT.  REMOVED RBL 18 VERTICAL POST ASSY & SEPARATED INBD & OTBD HALVES IAW SRM 51-42-06.  LOCATED & DRILLED NEW SERVICEABLE POST IAW SRM CH 51-40-11 & SUB ASSY INBD & OTBD POST HALVES IAW SRM CH 51-42-06.  INSTALLED SERVICEABLE POST ASSY IAW SRM 51-42-06 & REO 610R-53-41-889.  C/W EC/TC REO 601R-53-41-889 & MET ALL THE REQUIREMENTS OF REO 610R-53-41-889 REV A.
